Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 13 > No. 2

 
   

Star Edge Coloring of Subcubic Graphs

PP: 279-284
doi:10.18576/amis/130216
Author(s)
Kavita Pradeep, V. Vijayalakshmi,
Abstract
A proper edge coloring of a graph G is called star edge coloring if there is no bi-colored path or cycle of length four in G. The minimum number of colors needed to star color the edges of G is called the star chromatic index of G, denoted by χs′(G). In 2013[1], DvoˇrŽak et. al. proved that for a subcubic graph G, χs′ (G) ≤ 7 and conjectured that it is less than or equal to 6. In this paper, we show that if a subcubic graph G has maximum average degree less than 83 then χs′(G) ≤ 6.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved